PROPERTIES AT INFINITY OF DIFFUSION SEMIGROUPS AND STOCHASTIC FLOWS VIA WEAK UNIFORM COVERS
UNSPECIFIED. (1994) PROPERTIES AT INFINITY OF DIFFUSION SEMIGROUPS AND STOCHASTIC FLOWS VIA WEAK UNIFORM COVERS. POTENTIAL ANALYSIS, 3 (4). pp. 339-357. ISSN 0926-2601Full text not available from this repository.
A unified treatment is given of some results of H. Donnelly, P. Li and L. Schwartz concerning the behaviour of heat semigroups on open manifolds with given compactifications, on one hand, and the relationship with the behaviour at infinity of solutions of related stochastic differential equations on the other. A principal tool is the use of certain covers of the manifold: which also gives a non-explosion test. As a corollary we obtain known results about the behaviour of Brownian motions on a complete Riemannian manifold with Ricci curvature decaying at most quadratically in the distance function.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||POTENTIAL ANALYSIS|
|Publisher:||KLUWER ACADEMIC PUBL|
|Number of Pages:||19|
|Page Range:||pp. 339-357|
Actions (login required)